# SDR REXA201200063

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N15156
- Make and model: Piper PA-34-200
- Aircraft serial: 347350028
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT TAPE NEEDS TO BE RE-SECURED IN GALLEY AREA JUST BEHIND MAIN BOARDING DOOR.  RE-SECURED EMERGENCY PHOTO LUMINESCENT TAPE BY GALLEY CARTS AS REQUIRED.
